# SDR DLM90002533

- Difficulty date: December 30, 2000
- Submitted: January 2, 2001
- Operation: Air carrier
- Aircraft: N909DA
- Make and model: Doug MD-90-30
- Aircraft serial: 53389
- Aircraft time: 16,410 hours, 8,678 cycles
- Engine: Iae V2528D5
- Engine time: 11,964 hours, 6,455 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Condition: Failed
- Location: Nr 2
- Component: Engine Inlet
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT TOUCHDOWN OCCURRED EARLY AND IMPACTED APPROACH LIGHTS - DAMAGE OCCURRED TO NR 2 ENGINE, LT SPRAY DEFLECTOR, AND NR 2 TIRE - REPLACED TIRE, REPAIRED DAMAGE, REPLACED DEFLECTOR - WEATHER WAS A FACTOR
